# SDR SIMA20140622004

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,482 hours, 26,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THE MAIN PAX DOOR IS VERY DIFFICULT TO CLOSE & SOMEWHAT DIFFICULT TO OPEN.  CLEANED & LUBRICATED MAIN DOOR RUBBER SEALS IAW AMM 52-18-00.  OPENING & CLOSING GOOD.
